# SDR UIEA2019042604029

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,611 hours, 13,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1480-1650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD STA 1550 RBL 11.33" SEAT TRACK CROWN FOUND CORROSION( CABIN STA 1480-STA 1610.45 AND STA 1610.45 TO 1650.45 RBL 11.33" SEAT TRACK REPAIRED IAW RI-53-65-13525 REV A AND SRM 53-00-52-2R-12 REPAIR 12 )
